# SDR SWAA096097

- Difficulty date: September 26, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 22,656 hours, 13,041 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 65C16820
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR CLIPS LOOSE.  SECURED CLIPS PER MM.
